# SDR DALA13058835808

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 39,288 hours, 12,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AFT OF R1 DOOR BS 407 ON STRINGER 9R.   BLENDED OUT DAMAGE IAW SRM 53-00-01.
